A 16-year-old male asked:
Disclaimer

doxycycline twice daily, aqua glycolic facial cleanser, sodium sulfacetamide 10% and sulfur 5%.my face dries from time to time;i would like to know why.

1 doctor answer
Dr. Joseph Eastern
43 years experience Dermatology
Modify regimen: Sulfacetamide/sulfur often causes dryness, particularly during the winter. I would first ask your dermatologist to substitute something milder. You can also use a light moisturizer as needed if you wish, but choose one that says "non-comedogenic" on the label, meaning that it won't plug up your oil glands and make your acne worse.
Answered on Mar 25, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old male asked:
Dr. Julie Abbott
44 years experience Preventive Medicine
Yes: Sulfacetamide is a topical antibiotic used for several skin problems including acne, acne rosacea, seborrheic dermatitis. There may be some side effec ... Read More
1
1 thank
A 35-year-old member asked:
Dr. Otto Placik
33 years experience Plastic Surgery
Not for scars: This is not so much for treating scars as it for preventing scars by minimizing bacterial counts and the damage that is done by the bacteria and your ... Read More
A member asked:
Dr. Vera Barnard
Specializes in
Talk to your doctor!: When a doctor prescribes medication, it is after taking a full medical history and assessing the patient properly. If you have any doubts about the r ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month